# SDR 9718033228

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hyd Lines
- Part number: S43500272
- Condition: Leaking
- Location: Yellow Hyd Syst
- Part time: 6,016 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AFTER LANDING GEAR RETRACTION, THE YELLOW HYDRAULIC SYSTEM FLUID QUANTITY DECREASED TO ZERO.  AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE YELLOW HYDRAULIC SYSTEM GROUND SERVICED MANIFOLD (3146GM).  LEAK AND OPERATIONAL CHECK OK.
